Sunday, October 26, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Monday, August 17, 2009 Donna, Community Member, asks

Q: prozac caused muscle and joint aches for me at night. Has anyone else had this side effect?

I need to take something for depression but the joint pain at night is too much for me to keep taking the prozac.  Once off the prozac I do not have the ancle joint pain.  Is there something else out there for me to take?

Answer This
Answers (1)
Merely Me, Health Guide
8/17/09 10:19pm

Hi Donna

 

I took Prozac for a very short time and I stopped taking it because of the side effect of bladder issues.  But I hadn't known about muscle or joint aches. 

 

Here is the information we have here on Health Central about Prozac. 

 

And then digging further...I did find where our other members talked about this very side effect.  You may find that discussion here.

 

Have you talked to your doctor about this side effect? 

 

There are a ton of other antidepressants out there in addition to Prozac.  Here is our antidepressant guide for you to look at.

 

I am sorry the Prozac did not work for you...please do discuss with your doctor other medication options.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Donna, Community Member— Last Modified: 05/12/11, First Published: 08/17/09